BibTeX record journals/spl/WangZ19

download as .bib file

@article{DBLP:journals/spl/WangZ19,
  author       = {Yanhui Wang and
                  Hongbin Zhang},
  title        = {Accurate Smoothing for Continuous-Discrete Nonlinear Systems With
                  Non-Gaussian Noise},
  journal      = {{IEEE} Signal Process. Lett.},
  volume       = {26},
  number       = {3},
  pages        = {465--469},
  year         = {2019},
  url          = {https://doi.org/10.1109/LSP.2018.2890313},
  doi          = {10.1109/LSP.2018.2890313},
  timestamp    = {Sun, 19 Jan 2025 14:39:04 +0100},
  biburl       = {https://dblp.org/rec/journals/spl/WangZ19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}